RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1691–1700 (Mi de10055)  

Partial Differential Equations

On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation

M. Haydukevicha, V. A. Chernyatinb

a University of Szczecin, Poland
b Lomonosov Moscow State University

Full text: PDF file (1715 kB)

English version:
Differential Equations, 1999, 35:12, 1716–1725

Bibliographic databases:
UDC: 517.956.3
Received: 08.10.1997

Citation: M. Haydukevich, V. A. Chernyatin, “On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation”, Differ. Uravn., 35:12 (1999), 1691–1700; Differ. Equ., 35:12 (1999), 1716–1725

Citation in format AMSBIB
\Bibitem{HayChe99}
\by M.~Haydukevich, V.~A.~Chernyatin
\paper On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1691--1700
\mathnet{http://mi.mathnet.ru/de10055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774994}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1716--1725


Linking options:
  • http://mi.mathnet.ru/eng/de10055
  • http://mi.mathnet.ru/eng/de/v35/i12/p1691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019